Jump to content

Mjhelpsme


Mjhelpsme

Recommended Posts

I don't know if anybody will ever read this, but I'll have you know from my personal experience I was on Lexapro and had to temporarily come off. It's a freaking nightmare I'm actually going through the withdrawals now and this is my 2nd week without them. I just can't stand it I feel crazy, constant brain zaps like seriously electric shock like feelings!! Dizzy, vertigo, nausea, just feeling crazy and lost in this funk.

 

I have officially decided I cared more about my mental well being especially since I have children and need to feel at my best at all times and so I had to try something to calm my brains malfunctioning. So yes I started to smoke marijuana wax and I can't tell you how much happier and no more zaps, well until the high where's off. But it's totally worth it!! Yes smoking is bad but so is my mental health, and this has made my mood sky rocket to always positive, happy, loving and no withdrawal!!

 

Say what you want if your skeptic, we all are not the same just don't judge that's not our place in life. Just be open minded and think about the medical factor in this and it's quite natural herbal medicine. Just think about it doctors perscribed people pain medicine and now people have became addicted and found something cheaper and more available to them, heroine.

 

Now they are prescribing marijuana to people for the pain and withdrawals for the mistakes of putting people in such a harmful substance. It's non addictive, which to me is also a natural substance from the Almighty Himself for medicinal purposes. I'm just saying until I lose these horrible feelings in my head from this Lexapro I'm going to continue being a better feeling mom.

 

Please think about the health not the it's illegal, well maybe the more people who try it and like it and know how much it can help a serious illness will be able the same people to help it medically available to the people who truly need it, and appreciate it. If you don't like it then it's just not for you, everyone is different just remember that it's not for just anybody. Thank you and please if you disagree that's your opinion but if your going to give it please do it with respect.

Edited by AliG
Added white space
Link to post
  • Moderator Emeritus

Hi Mjhelpsme,

 

Welcome to SA.  I can understand your desperation to try to find something to help with the withdrawal symptoms, but the only known way to reduce withdrawal symptoms from a cold turkey or quick taper off psychiatric drugs is to reinstate the same drug that your brain has adapted to.

 

I'll tell you my own experience.  I tried to reduce my dose of Pristiq from 100mg to 50mg and suffered extreme cog fog for 3 weeks.  At the end of that time I couldn't type and because I have been a professional typist for 40+ years I knew that something was very wrong.  Thankfully I had joined SA a few days before this happened and they had suggested increasing my dose.  When I couldn't type I took extra Pristiq and about 4 hours later I was about to type again and the brain fog was clearing.  After stabilising I have been successfully tapering and only experiencing very mild withdrawal symptoms by following SA's recommended 10% of the previous dose followed by a 4 week hold to allow the brain to adapt to not getting as much of the drug.  I am now down to 18mg.

 

Please complete your drug history signature following these instructions.  Please include marijuana:

 

 A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.
     

I'll provide you with some links to check out.  Post #1 of the reinstatement topic provides excellent information. 

 

About reinstating and stabilizing to reduce withdrawal symptoms

Why taper by 10% of my dosage?


Dr Joseph Glenmullen's WD Symptoms Checklist

 

Tips for tapering off Lexapro (escitalopram)

 

These helped me to understand SA's recommended harm reduction method:

 

Brain Remodelling


Video:  Healing From Antidepressants - Patterns of Recovery

 

This is your own Introduction topic where you can ask questions and journal your progress.

NEW!!!     INTERVIEW with Altostrata, SA's founder    NEW!!! 

 

Plodding along inch by inch:  12" = 1',  3' =  36 " or 1 yard,  1760 yards  = 63,360" or 1 mile

Current from 17 Apr 2021:  Pristiq 0.2665mg  now holding each dose for 3 weeks

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015 

My tapering program   My Intro (goes to my tapering graph)  My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

Link to post

Welcome MJ.  Once we have more of your history - we will be in a much better place to offer advice. It sounds like you may want to reinstate a very small dose to help ease withdrawal symptoms. 

Chessie has provided the links. Please get back to us with your thoughts.

Many SSRI's and SSNRI's over 20 years. Zoloft for 7 years followed by Effexor, Lexapro, Prozac, Cymbalta, Celexa, Pristiq, Valdoxan, Mianserin and more - on and off. No tapering. Cold turkey off Valdoxan - end of May 2014

 

                                                  Psych Drug - free since May 2014
.
         

Link to post

Mjhelpsme -- The mods do a great job here, and though I'm not one of them (and I don't want to get in their way), I do want to voice my support for your use of medical cannabis. Smoking it, by the way, does not cause cancer. And yes, as you say, there are some solid studies that show it can help those trying to quit various substances. For the most part, low doses of THC can be quite beneficial. Unfortunately, not a lot people discuss it here on SA, in part because it's illegal where they live, or because of the stigma. 

 

I smoke high CBD bud with micro-doses of THC. It can help quite a bit with the withdrawal symptoms. When my withdrawal is over I'll probably not use cannabis any longer; I prefer a clear head. But as a medicine for anxiety that is itself, non-addictive, I don't think there is anything better.

 

I wish you well!

 

Myndfull

 

I had tried and failed to stop Paxil several times (though never using a long, slow taper) and thought Celexa might be easier, so I shifted to Celexa in 2012. In August of 2014 I began a serious tapered withdrawal from Celexa (20 mg.), making monthly drops, mostly 10% of the last dose, sometimes more, sometimes less.  In July of 2016 I took an early retirement at 59 in large part because of my intense withdrawal  symptoms.

 

Three years and eight months after beginning my taper, I stopped taking Celexa on 5/12/18.

 

I am currently in recovery and I am very slowly getting better. I still have waves and some are quite bad. But overall the trend is toward healing.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy